# SDR MASA200500850

- Difficulty date: November 1, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 4,482 hours, 3,084 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6185 MEM - ABORTED T/O AILERON CONFIG WARNING MSG.  MX RESET SYSTEM PERFORMED ENG RUNS CND.
